Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Duality in homogeneous programming


Author: E. Eisenberg
Journal: Proc. Amer. Math. Soc. 12 (1961), 783-787
MSC: Primary 90.58
MathSciNet review: 0129021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.58

Retrieve articles in all journals with MSC: 90.58


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0129021-9
PII: S 0002-9939(1961)0129021-9
Article copyright: © Copyright 1961 American Mathematical Society